Hinfinity filtering for singular bilinear systems with application to a single-link flexible-joint robot

Abstract : In this paper, we consider the Hinfinity filters design for singular bilinear systems. The approach is based on the parameterized solution of a set of constrained Sylvester equations. The exponential convergence and L2 gain attenuation problems are solved by using the bounded real lemma, which leads to linear matrix inequalities (LMI) formulation. Finally, a detailed design procedure is given for the estimation of the states of a flexible joint robot, which demonstrates the effectiveness of the proposed method.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01017620
Contributor : Michel Zasadzinski <>
Submitted on : Wednesday, July 2, 2014 - 6:57:08 PM
Last modification on : Wednesday, September 12, 2018 - 1:28:07 AM

Identifiers

  • HAL Id : hal-01017620, version 1

Citation

Mohamed Zerrougui, Mohamed Darouach, Latifa Boutat-Baddas, Harouna Souley Ali. Hinfinity filtering for singular bilinear systems with application to a single-link flexible-joint robot. International Journal of Control, Automation and Systems, Springer, 2014, 12 (3), pp.590-598. ⟨hal-01017620⟩

Share

Metrics

Record views

183